Tumour necrosis factor-alpha (TNF-α) antagonists have advanced the treatment of inflammatory arthropathies, and are even considered for use in refractory sarcoidosis with some success. Paradoxically, cases of new onset sarcoidosis-like diseases are increasingly reported in patients receiving TNF-α antagonists. Here, we report three cases of sarcoid-like granulomatosis that developed during treatment with TNF-α antagonists. Review of the Biologics clinic data base at Westmead, Sydney, Australia identified three patients whom, during anti-TNF therapy, developed non-caseating granulomas consistent with sarcoidosis. These three cases are described with review of the literature from 2000 to 2009 using PubMed. One hundred and sixty-nine patients within our data base were reviewed for the period 2003–2009. Sarcoidosis-like granulomas developed in three patients within a period of 3 to 36 months of treatment with etanercept and/or adalimumab. All cases demonstrated non-infective, non-caseating granulomas on renal or lymph node biopsy. Improvement was seen in two cases upon cessation of TNF-α antagonist and steroid therapy. Interestingly, clinical deterioration was noted upon re-challenge with the same TNF-α antagonist in one patient. To date, a total of 37 cases of sarcoid-like granuloma development after anti-TNF therapy have been reported in the literature. Development of sarcoidosis-like granulomatosis in patients treated with TNF-α antagonists is a phenomenon previously under-recognised. All three anti-TNF agents have been observed to cause this phenomenon, suggesting a ‘class effect’ rather than being drug specific.